# SDR 20010323CW014

- Difficulty date: February 15, 2001
- Submitted: March 23, 2001
- Operation: General aviation
- Aircraft: N25RX
- Make and model: Agusta A 109A
- Aircraft serial: 7220
- Engine: Allsn 250C28
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 1090200059
- Condition: Cracked
- Location: Lt Elevator
- Part time: 2,526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WIRING REPAIR TO THE LEFT NAVIGATION LIGHT, A CRACK WAS FOUND UNDER THE VIBRATION DAMPER WEIGHT.  NO UNUSUAL VIBRATION HAD BEEN REPORTED PRIOR TO THE CRACK BEING DETECTED.  A DAILY INSPECTION OF THE SYNCH ELEVATOR WOULD NOT HAVE REVEALED THIS CRACK, UNTIL THE VIBRATION WEIGHT SEPERATES FROM THE ATTACHING RIB.  RECOMMENDED AN INSPECTION BE INCLUDED IN THE MFG INSP PROGRAM TO REMOVE THE SYNCH ELEVATOR TIP CAP AND VISUALLY INSPECT THIS AREA.
